A female asked:
have been on depo for several years...lately been having pain near my left ovary and have been passing blood clots...unsure whats going on?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Depo bleeding.: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. Pelvic pain is very complicated as several organs can be the cause. Consider seeing an Obgyn for an exam to help narrow down the cause
Last updated Feb 25, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.